#### NORTHWEST IOWA COMMUNITY COLLEGE

## QFP MEETING MINUTES TUESDAY, DECEMBER 12, 2017 – 3:30 P.M.

Present: Adam Thiner, MariBeth Schneider, John Hartog, Rhonda Pennings, Karla Harris, Jim Gaard, Gretchen Bartelson, and Sandy Bruns

## 1. QFP Plan Review

QFP Plan language will need to be updated to reflect the change in the faculty committee term lengths from 3 years to 4 years. Since this change will need to be Board approved, the committee was asked to review the Plan prior to the committee's January meeting to determine if there are any other changes that need or should be made.

## 2. Curriculum and Assessment Master Course Update

Completion of the Curriculum and Assessment master course will be finalized by the end of December and will be ready to offer spring 2018.

Recommended the following course offerings schedule:

- Spring 2018 Curriculum and Assessment
- Fall 2018 Community College
- Spring 2019 College Instruction

# 3. <u>In-Service Planning Calendar</u>

## **February 19, 2018**

Faculty Data Assessment Team (1/2 hour)

Computer/Internet/Network Security Training – Michael Oldenkamp (1½ hours)

Best Practices for Teaching ESL Students (2 hours) – John has secured two speakers through AEA. Each will present for 50 minutes. The first speaker will be preceded by Norma Azpeitia (10 minutes) and the second speaker will be preceded by Leah Murphy (10 minutes). Will also want to include Paula Meyer and the 4+ Program.

Lunch (12:15 to 1:00 p.m.)

Breakout Sessions (1 hour each repeated back-to-back – 1:00-2:00 p.m. and 2:00-3:00 p.m.)

- Building Rubrics and Attendance Tool by CTL Staff
- TracDat Update/Assessment by Karla Harris

## October 2018

Compliance Topic(s)

Faculty Data Assessment Team (1 hour)

Assessment Day – General discussion on assessment and need someone to look at assessments at the program level to make sure we are closing the loop.

Rebecca Hoey (Bloom's Taxonomy) and NACEP Follow-Ups

### **Spring 2019**

Chris Russell Q&A – Pulse of Iowa Community Colleges (1½ to 2 hour presentation). Chris is a former Dean and has worked his professional life in the community college arena.

QFP Professional Development Committee Meeting Minutes – December 12, 2017 Page 2

# **Future In-Service Ideas/Topics**

- "Empowering Students to Engage in their Own Learning" by Dr. Danae R. Quirk Dorr at Minnesota State University in Mankato.
- Faculty Data Team Update
- HLC
- Program Evaluations Ways to Reduce Cost of Education
- Differentiated Instruction (would AEA have someone who could present?)
- Faculty Data Assessment Team Follow-Up (1 hour)
- Analyzing Data (Assessment)

Meeting adjourned 3:52 p.m.